MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-012-65-2011
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study, that the 73 yo female patient experienced patellar tendinitis of the right knee, especially when going up and down the stairs (anterior knee pain).The date of adverse event onset is (b)(6) 2017.The patient was treated with exercise modification and prp injection.The patient¿s outcome was last known as continuing.
 
Additional Manufacturer Narrative
Concomitant medical products : concomitants: serial #: (b)(4) , category #: 02-010-06-0320 - logic cc femoral size 2, right, serial #: (b)(4) , category #: 02-012-50-2011 - logic fit/rbk augment 1/2 block sz 2, 5mm, serial #: (b)(4) , category #: 02-012-50-2011 - logic fit/rbk augment 1/2 block sz 2, 5mm, serial #: (b)(4) , category #: 208-06-02 - cc distal fem augment sz 2, 10mm, serial #: (b)(4) , category #: 208-06-02 - cc distal fem augment sz 2, 10mm, serial #: (b)(4) , category #: 02-012-60-1480 - logic stem ext 14mm x 80mm, serial #: (b)(4) , category #: 02-012-60-1440 - logic stem ext 14mm x 40mm, serial #: (b)(4) , category #: 02-012-61-4000 - logic offset stem ext coupler 4mm, serial #: (b)(4) , category #: 02-012-66-2000 - metaphyseal tibial cone, ml32mm, serial #: (b)(4) , category #: 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event involved a device that is not marketed in the united states, nor has a similar marketed device in the united states.As a result, this complaint event is no longer considered reportable to the fda and this report may be disregarded.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16602828
Report Number1038671-2023-00496
Device Sequence Number7325381
Product Code JWH
UDI-Device Identifier10885862265876
UDI-Public10885862265876
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2023
Device Catalogue Number02-012-65-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age73 YR
Patient SexFemale
Patient Weight64 KG